# SDR 9801439301

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Deployed
- Location: Aft Fuselage
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING ROLLOUT, THE AIRCRAFT EXPERIENCED AN INADVERTANT TAIL CONE DEPLOYMENT.  MAINTENANCE REPLACED TAIL CONE ASSEMBLY AND SLIDE.
